# SDR TRBA201132503

- Difficulty date: November 19, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N538AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 538
- Aircraft time: 21,996 hours, 26,382 cycles
- System (JASC): 2300 · Communications System
- Part: Printer
- Part number: 4971262
- Part serial: 32275417
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR COMING FROM ACARS PRINTER WHEN ADJUSTING PAPER. R & R PRINTER IAW JIC 20-00-00.
